# SDR MASA200602452

- Difficulty date: October 17, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 8,712 hours, 5,508 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7107 IAD.  INBOARD FLIGHT SPOILER CAUTION.  MX PERFORMED SPOST.  NO FURTHER DEFECTS NOTED.
